Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Recoverability of some classes of analytic functions from their boundary values

Author: Ahmed I. Zayed
Journal: Proc. Amer. Math. Soc. 87 (1983), 493-498
MSC: Primary 30E25; Secondary 30B30, 46F20
MathSciNet review: 684645
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The technique devised by D. J. Patil to recover the functions of the Hardy space $ {H^p}(1 \leqslant p \leqslant \infty )$ from the restrictions of their boundary values to a set of positive measure on the unit circle was modified by S. E. Zarantonello in order to extend the result to $ {H^p}(0 < p < 1)$.

In this paper, we show that Zarantonello's technique can be slightly modified to extend the result to a larger class of analytic functions in the unit disc. In particular, if $ f(z)$ is analytic in the unit disc and satisfies

$\displaystyle \mathop {\lim }\limits_{r \to 1} {(1 - r)^\beta }\log M(r,f) = 0\quad {\text{for}}\;{\text{some}}\;\beta \geqslant 1,$

then $ f(z)$ can be recovered from the restriction of its boundary value to an open arc.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30E25, 30B30, 46F20

Retrieve articles in all journals with MSC: 30E25, 30B30, 46F20

Additional Information

PII: S 0002-9939(1983)0684645-X
Keywords: Recoverability theorem, Beurling distributions, Toeplitz operators
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia